“Advil Ibuprofen Tablets – 50’s” has been added to your cart. View cart
Advil Ibuprofen Extra Strength – 32’s
$12.99
Advil Ibuprofen Extra Strength – 32’s
7
Items sold in last 48 minutes
Add $64.01 to cart and get free shipping!
Description
Description
Because your pain can be long lasting, so are Advil Extra Strength Caplets. Ideal for acute muscle and joint pain, it has the maximum pain relieving power available without a prescription. For today’s tough pain, one is often enough.
Active Ingredient: Ibuprofen 400mg
Non-Medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin, pharmaceutical shellac, polyethylene glycol, pregelatinized starch, silicon dioxide, simethicone, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.
Chemical Name: Ibuprofen
Dosage: 400 mg
32 Caplets
Additional information
Additional information
Weight | 0.12 kg |
---|---|
polysporin |
Advil |
Reviews (0)
Only logged in customers who have purchased this product may leave a review.
Shipping & Delivery
Related products
Advil Tablets, 100s
$16.99
Reviews
There are no reviews yet.